# SDR QMLA2013052113070

- Difficulty date: May 21, 2013
- Submitted: May 22, 2013
- Operation: Air carrier
- Aircraft: N145SU
- Make and model: Bolkms BK117C2
- Aircraft serial: 9102
- Aircraft time: 3,992 hours, 11,746 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Frame
- Part number: 105304161
- Condition: Cracked
- Location: Tailboom
- Part time: 334 hours
- Component: Tailboom
- Component part number: B535M2095102
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK IN FRAME.   CRACK IS RUNS IN A LINEAR DIRECTION.  THE CRACK IS NOT PROPAGATING INTO THE LOAD BEARING PART OF THE FRAME. CRACKED TWICE BEFORE.
